ITEM METADATA RECORD
Title: Rakhmanov's theorem for orthogonal matrix polynomials on the unit circle
Authors: Van Assche, Walter # ×
Issue Date: Jun-2007
Publisher: Elsevier
Series Title: Journal of Approximation Theory vol:146 issue:2 pages:227-242
Abstract: Rakhmanov's theorem for orthogonal polynomials on the unit circle gives a
sufficient condition on the orthogonality measure for orthogonal
polynomials on the unit circle, in order that the reflection coefficients
(the recurrence coefficients in the Szegö recurrence relation)
converge to zero. In this paper we give the analog for orthogonal
matrix polynomials on the unit circle.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science